# SDR GLBA20090409R

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON INSP, A DENT IN THE FUSELAGE UNDER THE LWR COMM ANTENNA WAS FOUND AT FS 5790.  DAMAGE APPROX 16.5 INCHES X 18.5 INCHES.  THE COLUMN BETWEEN STR 21L AND 21R AT FS 5790 IS ALSO BROKEN.  SKIN CLIP ALSO BROKE AT 5790 AND 5873.   MX REPAIRED THE FUSELAGE DENT AT FS 5790 BETWEEN STR 21L AND 21R IAW EO 09-120-53-018.  RII INSP IAW EO 09-120-53-018.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
